Naviga per Parole chiave

Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 20.

Articolo di rivista Igonin, Sergey; Van De Leur, Johan; Manno, Gianni; Trushkov, Vladimir (2013)
Infinite-dimensional prolongation Lie algebras and multicomponent Landau-Lifshitz systems associated with higher genus curves. In: JOURNAL OF GEOMETRY AND PHYSICS, vol. 68, pp. 1-26. - ISSN 0393-0440 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Alekseevsky, Dmitri V; Alonso-Blanco, Ricardo; Manno, Gianni; Pugliese, Fabrizio (2012)
Contact geometry of multidimensional Monge-Ampère equations: Characteristics, intermediate integrals and solutions. In: ANNALES DE L'INSTITUT FOURIER, vol. 62 n. 2, pp. 497-524. - ISSN 0373-0956 [Disponibilità ristretta]
Web of Science: 7 - Scopus: 7
[img]

Articolo di rivista Manno, Gianni; Metafune, Giorgio (2012)
On the extendability of conformal vector fields of 2-dimensional manifolds. In: DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, vol. 30 n. 4, pp. 365-369. - ISSN 0926-2245 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 1
[img]

Articolo di rivista Manzano Prego, Jose' Miguel; Rodríguez, Magdalena (2015)
On Complete Constant Mean Curvature Vertical Multigraphs in Mathematical expression. In: THE JOURNAL OF GEOMETRIC ANALYSIS, vol. 25 n. 1, pp. 336-346. - ISSN 1050-6926 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 1
[img]

Articolo di rivista Battisti, Ubertino; Coriasco, Sandro (2011)
Wodzicki residue for operators on manifolds with cylindrical ends. In: ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, vol. 40 n. 2, pp. 223-249. - ISSN 0232-704X
Web of Science: 9 - Scopus: 13
[img]
Preview

Articolo di rivista Gutt, Jan; Manno, Giovanni; Moreno, Giovanni (2017)
Completely exceptional 2nd order PDEs via conformal geometry and BGG resolution. In: JOURNAL OF GEOMETRY AND PHYSICS. - ISSN 0393-0440
Web of Science: 0 - Scopus: 0

Articolo di rivista Manno, Giovanni; Pavlov, Maxim V. (2017)
Hydrodynamic-type systems describing 2-dimensional polynomially integrable geodesic flows. In: JOURNAL OF GEOMETRY AND PHYSICS. - ISSN 0393-0440
Web of Science: 0 - Scopus: 0

Articolo di rivista Manno, Gianni; Moreno, Giovanni (2016)
Meta-symplectic geometry of 3rd order Monge-Ampère equations and their characteristics. In: SYMMETRY, INTEGRABILITY AND GEOMETRY: METHODS AND APPLICATIONS, vol. 12. - ISSN 1815-0659
Web of Science: 2 - Scopus: 2

Articolo di rivista Lussardi, Luca; Peletier, Mark A.; Röger, Matthias (2014)
Variational analysis of a mesoscale model for bilayer membranes. In: JOURNAL OF FIXED POINT THEORY AND ITS APPLICATIONS, vol. 15 n. 1, pp. 217-240. - ISSN 1661-7738
Web of Science: 3 - Scopus: 3

Articolo di rivista Jensen, Gary R.; Musso, Emilio; Nicolodi, Lorenzo (2017)
Compact Surfaces with No Bonnet Mate. In: THE JOURNAL OF GEOMETRIC ANALYSIS, pp. 1-9. - ISSN 1050-6926 [Disponibilità ristretta]
Scopus: 0
[img] [img]

Articolo di rivista Alonso-Blanco, R.; Manno, G.; Pugliese, F. (2009)
Normal forms for lagrangian distributions on 5-dimensional contact manifolds. In: DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, vol. 27 n. 2, pp. 212-229. - ISSN 0926-2245
Web of Science: 3 - Scopus: 4

Articolo di rivista Manno, Giovanni; Pohjanpelto, Juha; Vitolo, Raffaele (2008)
Gauge invariance, charge conservation, and variational principles. In: JOURNAL OF GEOMETRY AND PHYSICS, vol. 58 n. 8, pp. 996-1006. - ISSN 0393-0440
Web of Science: 3 - Scopus: 3

Articolo di rivista Impera, Debora; Rimoldi, Michele (2015)
Stability properties and topology at infinity of f-minimal hypersurfaces. In: GEOMETRIAE DEDICATA, vol. 178 n. 1, pp. 21-47. - ISSN 0046-5755
Web of Science: 7 - Scopus: 5

Articolo di rivista Pigola, Stefano; Rimoldi, Michele (2014)
Complete self-shrinkers confined into some regions of the space. In: ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, vol. 45 n. 1, pp. 47-65. - ISSN 0232-704X
Web of Science: 3 - Scopus: 3

Articolo di rivista Rimoldi, Michele; Veronelli, Giona (2013)
Topology of steady and expanding gradient Ricci solitons via f-harmonic maps. In: DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, vol. 31 n. 5, pp. 623-638. - ISSN 0926-2245
Web of Science: 9 - Scopus: 8

Articolo di rivista Mastrolia, Paolo; Rimoldi, Michele; Veronelli, Giona (2012)
Myers-type theorems and some related oscillation results. In: THE JOURNAL OF GEOMETRIC ANALYSIS, vol. 22 n. 3, pp. 763-779. - ISSN 1050-6926
Web of Science: 3 - Scopus: 3

Articolo di rivista Mastrolia, Paolo; Rimoldi, Michele (2014)
Some triviality results for quasi-Einstein manifolds and Einstein warped products. In: GEOMETRIAE DEDICATA, vol. 169 n. 1, pp. 225-237. - ISSN 0046-5755
Web of Science: 1 - Scopus: 1

Articolo di rivista Impera, Debora (2012)
Comparison theorems in Lorentzian geometry and applications to spacelike hypersurfaces. In: JOURNAL OF GEOMETRY AND PHYSICS, vol. 62 n. 2, pp. 412-426. - ISSN 0393-0440
Web of Science: 2 - Scopus: 3

Articolo di rivista Garcia- Martinez, Sandra C.; Impera, Debora (2014)
Height estimates and half-space theorems for spacelike hypersurfaces in generalized Robertson-Walker spacetimes. In: DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, vol. 32 n. 1, pp. 46-67. - ISSN 0926-2245
Web of Science: 2 - Scopus: 3

Articolo di rivista Impera, Debora; De Lira, Jorge H.; Pigola, Stefano; Setti, Alberto G. (2017)
Height Estimates for Killing Graphs. In: THE JOURNAL OF GEOMETRIC ANALYSIS, pp. 1-29. - ISSN 1050-6926
Scopus: 0

Questa lista è stata generata il Wed Dec 13 06:30:16 2017 CET.